# SDR GTIA2020022085028

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 3,950 hours, 1,672 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED DIRTY SOCK SMELL MAINLY AFT CABIN + MID CABIN @ 3000 FT DURING FINAL. FUME PROCEDURES ADHERED TO. PACK 2 ISOLATED . THEY SAID IT GOT MUCH BETTER A FEW MINUTES AFTER ISOLATED PACK 2. -PREFORMED TSM 05-50-00-810-831-A. NO ODOR OPERATING PACK # 1 . USED AIRSENSE SNIFFER THRU OUT CABIN + COCKPIT . NO DEFECT NOTED . SEE ITEM 2597800-2 FOR PACK # 2 DEFERRAL.
